My father aged 82 who suffered a heart attack in November 2010 and subsequently had a stent has been on medication since then. But since June 2011 he started with tingling in his feet & now can hardly feel his feet & hands which are numb & cold. He is convinced it is due to the isoprolol even though he is on its lowest dose. He has had various tests done at hopsital including CT, nerve ending tests but they won't listen to him. Can anyone please help. He is getting close to having to give up driving due to this & if this happens this will be fatal as he will lose his independence.
The Bisoprolol was given to me to slow my heart down a bit, but I found that when my heart was beating slower it wasn't supplying my system quick enough therfore I did get alot of tingling in my feet, fingers, lower legs and hips. With your father having had stents inserted then I dont know the full extend of the job that the Bisoprolol is doing ? (not having any medical background) but I presume that he will also be taking a drug to help against clotting, such as Aspirin or Clopidogrel, or even both. Tell your Father that he should not under any circumstances stop taking the Bisoprolol before he has spoken to a GP and even then he should stop taking them over a weaning period, rather than stopping abruptly as they can cause some Horrible Side Effects that could in theory make him worse.
Kind Regards and All the Best for Christmas and the New Year.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2009 • 1 answer
Bisoprolol - been on 2.5mg for 18 months now following a heart attack.Is light headedness/dizzyness?
Updated 24 Jul 2012 • 1 answer
Updated 7 Jan 2013 • 1 answer
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
Updated 13 May 2015 • 1 answer
Updated 9 Aug 2018 • 1 answer